A 64-year-old male asked:
Disclaimer

i've been taking 25mg/day of toprol for 3 months now. in the early am, systolic has been from 96 to 127 using wrist monitor. but the last few mornings systolic has gone to lower 140s. reasons?

1 doctor answer
Dr. Harold Fields
60 years experience Family Medicine
BPS : May be anxiety. The more you take your BP the higher read you are going to get. Good Luck
Answered on Sep 25, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 74-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Call prescriber: That BP is high , this is the information your prescriber needs to manage your meds safely. May want to see you. Best wishes
A 64-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Position changes: You should endeavor to record these readings the same way every time. A simple method would be reclined in a chair with the arm folded so the monitor ... Read More
A 22-year-old male asked:
Dr. Peter Smith
37 years experience Cardiac Electrophysiology
Atrial septal defect: ASD is frequently associated with a fixed split S2 (racepinephrine). This would explain the heart murmur which may present as an increased flow murmu ... Read More
2
2 thanks
A 19-year-old male asked:
Dr. Mark Einbecker
35 years experience Hand Surgery
Get it x-rayed: If not better in a couple of days i would get it looked at by your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month